# SDR RAIA00403031

- Difficulty date: March 28, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 12,315 hours, 12,533 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Air Dist
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5717 - STL - BLEED 2 OVER-TEMP MESSAGE. MAINTENANCE CLEANED FAN AIR VALVE FILTER.
